# SDR UALA2012010400077

- Difficulty date: January 4, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 89,172 hours, 10,800 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM BOTTOM OF RIGHT WING NR 3 MAIN TANK AFT MID SPARE SEAM, 6 INCHES OTBD OF WING ROOT.  ACCOMPLISHED PERMANENT REPAIR REF SERVICE TIP MM 57-52-96.
